# SDR ASAA2023083044855

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 5,019 hours, 1,469 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONTINOUSLY BLOWS AIR AT 33C REGARDLESS OFF TEMP SETTING. GROUNDED - YES. MAINTENANCE PROCEDURES REVERSED. TROUBLESHOT PER FIM 49-52-00-810-812. BOTH DP AND PT SENSORS AND LINES CLEAR OF DEBRIS. OPERATED APU BLEED AIR PER AMM 21-00-00, BOTH PACKS SHOW CONSISTENT BLEED AIR PRESSURE AND TEMP GAUGE SHOWS CORRECT SET TEMPERATURES . COULD NOT DUPLICATE, NO FAULTS FOUND. NO HISTORY PAST 30 DAYS. THIS CLEAR MEL 49-52-01A, SEAMC JOE NOTIFIED. PLACARDS REMOVED.
